A note on the regularity criterion of weak solutions for the micropolar fluid equations

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 50, (2020), Pages 101-108


Berrabah Bendoukha

Department of Mathematics & Informatics, University of Mostaganem, Box 227, Mostaganem 27000, Algeria

Sadek Gala

First address: Department of Sciences Exactes, ENS of Mostaganem, Box 227, Mostaganem 27000, Algeria Second address: Dipartimento di Matematica e Informatica, Universit\`{a} di Catania, Viale Andrea Doria, 6 95125 Catania, Italy

mailto:sgala793@gmail.com

Maria Alessandra Ragusa

First address: Dipartimento di Matematica e Informatica, Universit\`{a} di Catania, Viale Andrea Doria, 6 95125 Catania, Italy Second address: Rudin University, 6 Miklukho Maklay St, Moscow, 117198, Russia

mailto:maragusa@dmi.unict.it


Abstract The aim of this paper is to investigate the regularity criterion of Leray-Hopf weak solutions to the 3D incompressible micropolar fluid equations. It is shown that if ******* then the corresponding weak solution (u,ω) is regular on [0,T], which is an obvious extension of the previous results.

Keywords micropolar fluid equations, weak solutions, regularity criteria.

Classification (MSC2000) 35B65, 35Q35,76W05.

Full text

Full paper

Personal tools